# SDR CALA2025080507296

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 75,590 hours, 31,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279318
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DOOR EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MOUNTING ON BASE OF LIGHT ALSO BROKEN.  REMOVED AND REPLACED EXIT LIGHT IAW AMM 33-51-13. OPS CHECKED GOOD.
